Back to all discussions

Anyone else taking Aubagio and experiencing a bitter taste in their mouth and a craving for salty & sweet foods?

I'm 8 months into taking Aubagio and 14 mg strength. Is anyone else out there taking Aubagio and that is that they have a bitter taste in your mouth four times a day morning, noon, night, and sometimes overnight, and also an unusual craving for salty and sweet things?

  1. Hi ,

    While you're waiting for feedback from the community, I thought I would share an article from Medical News Today which supports your experience with the bitter taste associated with teriflunomide. I hope that helps a bit. Thanks for being here! -Warmly, Donna (MultipleSclerosis.net team)

    1. Thank You, DonnaFA The article provided the same information that I received each time the script is prescribed, however the bitterness that I found in your article wasn't mentioned at all the other good thing about the article that you pointed out was how Aubagio breaks down in the body so I understand now why I taste this bitter taste at least four times throughout the day( and usually at the same time each day) Thanks.

      1. , so sorry for the lack of response from Aubagio users. We're working to improve access to site information and better addressing topics that readers request.

        In the meantime, you could post your inquiry in our community/forum/treatment section. Here's the link: https://multiplesclerosis.net/forum/ms-treatment/

        In addition to that, feel free to repost in our Q & A section as you just did. It's often a matter of timing; someone using the drug might not have been online for while and then come on and see your question. Please don't give up! Thank you for your patience.

    2. I have been on aubagio for just over three months and I also have been experiencing this odd taste in my mouth, especially when eating protein.

      or create an account to reply.